# SDR UALA2010062102184

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 34,289 hours, 4,205 cycles
- Engine: Pwa PW4090
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S271W1114
- Part serial: 57
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE PRI R LOW RT HYD PRIMARY PUMP PRESSURE.  REPLACED RT ENGINE HYD PUMP.  RAN UP RT ENG IAW JRH, NO LEAK DETECTED AND ALSO EDP SYS PRESSURE INDICATIONS NORMAL.
